# SDR W8PA971371

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORRODED FLOOR BEAM AND SURROUNDING STRUCTURE.  FABRICATED, ALODINED, PRIMED, PAINTED AND REPAIRED PARTS PER SRM 53-60-51 AND EO 97-0672; ALSO, INSTALLED SURROUNDING STRUCTURE PER SRM 51-40-02.  W. MITCHUM NR 5004 7-15-97.  REMOVED CORROSION IN THE FOLLOWING AREAS:  RBL 42-46 2.2 INCHES BY 4 INCHES BY .037 INCH; RBL 18 - LBL 18 1.5 INCHES BY 36 INCHES BY .027 INCH LBL 38 - LBL 44 1.75 INCHES BY 6 INCHES BY .037 INCH ORIGINAL THICKNESS; REMOVED TOP CHORD OF FLOOR BEAM; REMOVED L-2 DOOR DRIP PAN FOR ACCESS TO BEAM FASTENERS; REMOVED R-2 DOOR DRIP PAN FOR ACCESS TO BEAM FASTENERS; FABRICATED LT AND RT TOP CHORD OF FLOOR BEAM; ALODINED AND PRIMED AND PAINTED; INSTALLED FLOOR BEAM. (X)
